Hi All. I've been very lucky to date not to experience any nausea after taking MTX but since rising last week to 17.5 I'm finding this no longer to be the case. I feel horribly sick tonight same as after last week's dose. I'm hoping it wears off as my body acclimatises to the new dosage (I had 7 tablets for 2 weeks a while back and had no nausea so it's weird that it's hitting me now?). I also noticed that the waves of depression returned on Thursday and Friday last week so I'm hoping that was a one off.
The bright pink weird bite-like spots I've been getting on my face and neck after MTX haven't materialised for about 3 weeks which is great but this nausea is horrible. Any suggestions what I can take for it? I'm already taking 5 folic acid tablets a week and take MTX same time every Tuesday evening with food - and I drink lots of water afterwards. Should I start taking the Omaprezole again I wonder even though I think it might block me up? Last week the nausea and foul taste lasted for a few days so I'm hoping it won't be that long this time - I feel as if I'm car sick?